MathSciNet Relay Station
MathSciNet bibliographic data
MR2727965 15A24 (65F30)
Xie, Li; Liu, Yanjun; Yang, Huizhong Gradient based and least squares based iterative algorithms for matrix equations ${\bf AXB}+{\bf CX}\sp {\rm T}{\bf D}={\bf F}$. Appl. Math. Comput. 217 (2010), no. 5, 2191–2199.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement